MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. SPINNING SPIROS® CLOSED MALE LUER, RED CAP; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. SPINNING SPIROS® CLOSED MALE LUER, RED CAP; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CH2000S-C
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event: the date of event is unknown in december 2025, and 01 dec 2025 has been used as a placeholder.The device is not available for evaluation.The investigation is pending completion.Upon completion a supplemental mdr will be submitted.
 
Event or Problem Description
A complaint was received with an attached user facility mandatory medwatch report number: (b)(4) with regards to a spinning spiros® closed male luer, red cap in which it was reported that they attached the spiros easily to the b channel but when they opened the roller clamp, chemo began to spew out of the spiros on the side and liquid got onto the tubing, chip, and pump.They quickly held the chemo bag over the connection to block the spray and closed the clamp, stopping the flow.Chemo residue was on the pump and no liquid chemo sprayed onto the patient or on the medical professional.It causes one hour delay for patient therapy.A whole new bag and set up was provided.The patient involved was not harmed.
 
Additional Manufacturer Narrative
Updated information in d9 - device available for evaluation, concomitant product.Correction in b2- outcomes attributed to ae null, h6 (health effect - impact code).The device was discarded and is not available for investigation.Without the return of the device a probable root cause is unable to be determined.The device history record (dhr) was reviewed, and no nonconformities were found that would have led to the reported complaint.

Brand Name
SPINNING SPIROS® CLOSED MALE LUER, RED CAP
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24297790
Report Number9617594-2026-00101
Device Sequence Number10166363
Product Code ONB
UDI-Device Identifier00840619026615
UDI-Public(01)00840619026615(17)300701(10)14480063
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K173477
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH2000S-C
Device Lot Number14480063
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Supplement Date Received by Manufacturer02/13/2026
Initial Report FDA Received Date02/09/2026
Supplement Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED CHEMO BAG, UNK MFR.; UNSPECIFIED IV SET, MFR UNK.; UNSPECIFIED PUMP, MFR UNKNOWN.
Patient Age20 YR
Patient SexFemale